# SDR USAA2012030900009

- Difficulty date: March 1, 2012
- Submitted: March 9, 2012
- Operation: Air carrier
- Aircraft: N122US
- Make and model: Airbus A320-214
- Aircraft serial: 1298
- Aircraft time: 36,719 hours, 16,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209001000
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - LEVEL 2 EXFOLIATION CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66+6 INCHES, Z-500, Y1292.  REPLACED FLOORBEAM BETWEEN FR64 TO FR66+6 INCHES, Z-500, Y1292 IAW A320 SRM 51-42-11 & 51-44-11.
